# SDR AMTA200700320

- Difficulty date: July 3, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N310TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28243
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CENTER TANK QUANITY INDICATOR BLANK, NOT SHOWING ANY QUANITY.  PERFORMED FQIS BITE PROCEDURE IAW FIM 28-41-00-810-810.  NO FAULTS DETECTED.  OK FOR SERVICE.  (K)
